MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE
Model Number EC-3890LI
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to pentax for further evaluation on service order 3137117 and is currently pending further evaluation.On (b)(6) 2021, a device history record (dhr) review for model ec-3890li, serial number (b)(4) was performed and the dhr review confirmed the endoscope was manufactured on 24nov2010 under normal conditions, passed all required inspections, and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of an event which occurred in the pai region involving pentax video scope ec-3890li.In the event reported, the user states there was no video/error msg, scope not conn.The customer stated the user experienced error message #5 - no video.The customer also stated that no accessory was used during the procedure and there were no patient/user injuries, adverse events, delay or medical intervention reported.The timing is in the procedure room during use.There was no adverse event reported with this complaint.No other information provided with this complaint.This event meets the requirement for fda reportability; therefore, submission of a report does not constitute an admission that medical personnel, user facility, importer, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information.G6: follow up #1.H2:if follow-up, what type? h3:device evaluated by manufacture.H6: coding changed based on the investigation result.Evaluation summary: customer reported no video/error msg, scope not conn.The customer stated the user experienced error message #5 - no video.The customer also stated that no accessory was used during the procedure and there were no patient/user injuries, adverse events, delay or medical intervention reported.However, there was no repair data that could determine the cause so we didn't know what was causing it.

Brand Name
PENTAX
Common Device Name
VIDEO COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13009030
Report Number9610877-2021-01704
Device Sequence Number20065149
Product Code FDF
UDI-Device Identifier04961333232345
UDI-Public04961333232345
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-3890LI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date01/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown